Please use this identifier to cite or link to this item:
http://212.1.86.13:8080/xmlui/handle/123456789/2375
Title: | On L1-Matrices with Degenerate Spectrum and Weak Convergence in Associated Weighted Sobolev Spaces |
Authors: | Rudyanova, T. N. Kogut, P. I. |
Keywords: | матриці з виродженим спектром вагові простори Соболєва сигулярні міри збіжність у змінних просторах matrices with degenerate spectrum weighted Sobolev space singular measures convergence in variable spaces |
Issue Date: | 22-Apr-2017 |
Publisher: | Дніпропетровський національний університет імені Олеся Гончара |
Citation: | Chiad`o Piat V., Serra Cassano F. Some remarks about the density of smooth functions in weighted Sobolev spaces// J. Convex Analysis, 1994, No. 2, Vol.1, P. 135–142. 2. Kogut P. I., Leugering G. Optimal L1-Control in Coefficients for Dirichlet Elliptic Problems: H-Optimal Solutions// Zeitschrift f¨ur Analysis und ihre Anwendungen (ZAA), 2012, Issue 1, Vol. 31, P. 31–53. 3. Kogut P. I., Leugering G. Optimal L1-Control in Coefficients for Dirichlet Elliptic Problems: W-Optimal Solutions// Journal of Optimization Theory and Applications (JOTA), 2011, No 2, Vol. 150, P. 205 232. 4. Zhikov V. V. Weighted Sobolev spaces// Sbornik: Mathematics, 1998, No. 8, Vol. 189, P. 27–58. 5. Zhikov V. V. On an extension of the method of two-scale convergence and its applications// Sbornik: Mathematics, 2000, No. 7, Vol. 191, P. 973–1014 |
Series/Report no.: | Вісник Дніпропетровського університету. Серія : Математика : наук. журн;2012, вип. 17 |
Abstract: | We study the compactness property of the weak convergence in variable Sobolev spaces of the following sequences, where the squared symmetric matrices belong to the Lebesgue space and their eigenvalues may vanish on subdomains of with zero Lebesgue measure |
URI: | http://hdl.handle.net/123456789/2375 |
ISSN: | 9125 0912 |
Appears in Collections: | Кафедра комп`ютерних наук та інженерії програмного забезпечення |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
P. I. Kogut, T. N. Rudyanova 2012.pdf | електронне видання | 490,93 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.